MAUDE Adverse Event Report: STRYKER NEUROVASCULAR CORK TARGET XXL 360 24MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION

STRYKER NEUROVASCULAR CORK TARGET XXL 360 24MM X 50CM; DEVICE, NEUROVASCULAR EMBOLIZATION
Model Number M0036182450
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/12/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device is not available to the manufacturer.
 
Event or Problem Description
It was reported that during the splenic artery aneurysm procedure, the subject coil detached within the microcatheter when the delivery wire was retracted due to resistance at the distal of the microcatheter.The physician replaced the catheter and subject coil with new devices and continued the procedure without clinical consequences to the patient.
 
Additional Manufacturer Narrative
H4 manufacturing date - added.D4 expiration date - added.Due to the automated manufacturing execution system (mes), there are controls in the manufacturing process to ensure the product met specifications upon release.The subject device is not available.Therefore, functional testing as well as visual testing cannot be performed.The reported event is covered in the device directions for use (dfu).As well, the risk of the reported event is documented in the risk documentation and there are current controls to mitigate the risk of the as reported event.The device was not returned and therefore the as reported cannot be confirmed.While there are a number of potential causes for the reported issue, because review and analysis of available information failed to identify a definitive cause and the device was not returned, an assignable cause of undeterminable was assigned to this event of ¿main coil broken/fractured during use', 'coil difficulty to remove/withdraw from catheter¿.
 
Event or Problem Description

Brand Name
TARGET XXL 360 24MM X 50CM
Common Device Name
DEVICE, NEUROVASCULAR EMBOLIZATION
Manufacturer (Section D)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI  NA
Manufacturer (Section G)
STRYKER NEUROVASCULAR CORK
ida industrial estate
model farm road
cork NA
EI   NA
Manufacturer Contact
tara lopez
47900 bayside parkway
fremont, CA 94538
5104132500
MDR Report Key15176310
Report Number3008881809-2022-00387
Device Sequence Number6322301
Product Code HCG
UDI-Device Identifier07613327128376
UDI-Public07613327128376
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K161429
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 10/21/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/05/2025
Device Model NumberM0036182450
Device Catalogue NumberM0036182450
Device Lot Number23517853
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/12/2022
Supplement Date Received by Manufacturer09/26/2022
Initial Report FDA Received Date08/05/2022
Supplement Report FDA Received Date10/21/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/07/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BREAKTHROUGH MICROCATHETER (BOSTON SCIENTIFIC).
Patient SexUnknown